# SDR REXA2020111600760

- Difficulty date: October 17, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 15,391 hours, 10,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 784-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK FROM FS 784 TO FS 847+16 IS CORRODED.  REMOVED AND INSTALLED LT SIDE SEAT TRACK P/N: BA690-3000N455305 AT FS 784 TO 847+16, IAW CRJ 900 AMM 53-00-49-000-801-A12 AND CRJ 900 AMM 53-00-49-400-801-A12.
